Asymptotic approximations of a stable and unstable manifolds of a two-dimensional quadratic map
Date of Original Version
We find the asymptotic approximations of the stable and unstable manifolds of the saddle equilibrium solutions and the saddle period-two solutions of the following difference equation xn+1= cx2n-1+dxn+1; where the parameters c and d are positive numbers and initial conditions x-1and x0are arbitrary nonnegative numbers. These manifolds determine completely global dynamics of this equation.
Journal of Computational Analysis and Applications
Bektešević, J., M. R. Kulenović, and E. Pilav. "Asymptotic approximations of a stable and unstable manifolds of a two-dimensional quadratic map." Journal of Computational Analysis and Applications 21, 1 (2016): 35-51. https://digitalcommons.uri.edu/math_facpubs/161